# SDR CALA2024070901979

- Difficulty date: July 1, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 89,458 hours, 10,672 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water System
- Part number: UNKNOWN
- Condition: Pressure Loss
- Location: Galley/Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO WATER  SYSTEM NOT PRESSURIZING RESULTING IN NO WATER.  PURGED AIR FROM ALL WATER SYSTEM SUPPLY SOURCES, COFFEEMAKES, GALLEY WATER SPIGOTS AND LAVATORY SINK SPIGOTS. WATER FLOWS FROM ALL SPIGOTS AND COFFEEMAKERS NORMALLY. COFFEE MAKERS WATER FLOW OPS CHECKED GOOD IAW AMM 25-32-02. PER FIM 38-10 TASK 815.  AIR IN SYSTEM WAS FOUND ON ARRIVAL PURGED AIR AT ALL FAUCETS AND COFFEEMAKERS WATER FLOW IS NOW NORMAL AND OK FOR SERVICE.
